# SDR CALA2012072000469

- Difficulty date: July 20, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 45,211 hours, 12,204 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8062564
- Part serial: 9681
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FUEL CONTROL SWITCHES WERE PLACED IN CUTOFF, BOTH ENGINE CONTINUED TO RUN FOR ABOUT 10 SECONDS.   NR 1 ENG FFG CHANGED AND OPS CHECKED AND NR 2 ENG RUN.
